# SDR DHL9872428C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Eroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT STAB TIP FAIRING ERODED AT LEADING EDGE.  INSTALLED OVERLAY REPAIR PER SRM 51-40-8, 4 X 6.  N/R 4019.
